# SDR AWXA200400155

- Difficulty date: January 20, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 39,550 hours, 26,830 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 2 Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-13 CHECK FOUND THE EMERGENCY ESCAPE PATH RT NR 2 BULL NOSE LIGHT WIRE BROKEN.  MAINTENANCE REPAIRED BROKEN EMERGENCY ESCAPE PATH RT NR 2 BULL NOSE LIGHT WIRE, OPERATIONAL CHECK WAS GOOD.
